Ajust text size (less) Ajust text size (more)
Adjust text size
 

Recall – syringe dosing device for Children’s Panadol

Back to previous page

RC-2013-RN-01086-1

GlaxoSmithKline (GSK) is initiating a recall of Children’s Panadol Baby Drops Syringe due to possible inaccurate placement of the dosing indicator on the syringe.

Children's Panadol syringes

GlaxoSmithKline (GSK) is initiating a recall of Children’s Panadol Baby Drops Syringe due to possible inaccurate placement of the dosing indicator

Following initial investigations, GSK says this appears to be a rare incident but in the best interests of consumer safety and in consultation with the Therapeutic Goods Administration (TGA), the company has decided to undertake a voluntary recall.

GSK is requesting that consumers check their Children’s Panadol Baby Drops syringe and if one is affected to return them to their pharmacist for a replacement or call the GSK Product Information team on 1800 650 123. GSK will refund these to the pharmacist.

Dosing indicators on the Children’s Panadol Baby Drops syringe begin from the bottom of the syringe, near the tip (as seen in the bottom picture).

This item is listed in the following categories: • NewsTGA advice


Back

our vision: Improving health through excellence in the practice of pharmacy

' • '